# SDR USAASB98010

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Tq Shaft Door
- Part number: 6570945295
- Condition: Broken
- Location: Lt Te Flap
- Stage of operation: DE
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

PHL - FLT 931 - UPON ACCOMPLISHING CHECKLIST TO LAND AT PHL, CREW SET FLAPS AT 30 DEGREES AND NOTICED THE FLAPS WOULD NOT EXTEND PAST 8 DEGREES.  A GO-AROUND WAS ACCOMPLISHED AT WHICH TIME THE ALTERNATE FLAP EXTENSION WAS PUT INTO PLACE WITH NO HELP.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT WITH 8 DEGREE FLAPS.  MAINTENANCE FOUND THE LEFT WING INBOARD FLAP, MID-FLAP TORQUE SHAFT CLEARANCE DOOR BROKEN AND JAMMING UP FLAP EXTENSION.  REMOVED TORQUE SHAFT CLEARANCE DOOR AND RELEASED UNDER CDL 57-53-1.  NEW DOOR HAS BEEN PROGRAMMED FOR INSTALLATION.  (X)
